# SDR 99ZZZM239

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424EX
- Make and model: Boeing 727134C
- Aircraft serial: 20042
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Worn
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REQUIRES CHANGE DUE TO A HISTORY OF HIGH OIL CONSUMPTION.  REPLACED NR 1 ENGINE.  (M)
